# SDR MWEA97371

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND 1 INCH CRACK ON LEFT WING UPPER SURFACE TRAILING EDGE PANEL STIFFENER AT INBOARD EDGE OF INBD SPOILER.  REPAIRED IAW SRM 57-01 FIG 3 SHEET 2.
